# SDR SWAA002210

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 48,786 hours, 49,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 6545107
- Condition: Out Of Adj
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, T/E FLAPS INDICATED NOT FULLY RETRACTED AT ALTITUDE.  L/E DEVICES SHOW FULLY RETRACTED.  AUTO PILOT DISCONNECTED.  RETARDED THROTTLES AND GEAR WARNING HORN SOUNDED.  ADJUSTED FLAP CONTROL CABLES WFA, WFA AND FLAP FOLLOW-UP CABLES WFFA AND WFFB PER MM.  REPAIRED WIRE TO FLAP CABLE BREAK DETECT SWITCH PER WDM.
